Shibananda Biswas

Assistant Professor
Dept: Mathematics and Statistics (DMS)
E-mail: shibananda [at] iiserkol.ac.in

All Publications:

  1. Biswas, Shibananda; Ghosh, Gargi; Misra, Gadadhar and Shyam Roy, Subrata. 2019."On reducing submodules of Hilbert modules with S_n-invariant kernels." Journal of Functional Analysis, 276, 751 - 784
  2. Biswas, Shibananda and Shalit, Orr Moshe. 2018."Stable division and essential normality: the non-homogeneous and quasi-homogeneous cases." Indiana University Mathematics Journal, 67, 169 - 185
  3. Biswas, Shibananda and Shyam Roy, Subrata. 2014."Functional models of $\Gamma_n$ -contractions and characterization of $\Gamma_n$ -isometries ." Journal of Functional Analysis, 266, 6224-6255
  4. Biswas, Shibananda; Keshari, Dinesh Kumar and Misra, Gadadhar. 2013."Infinitely divisible metrics and curvature inequalities for operators in the Cowen-Douglas class." Journal of the London Mathematical Society. Second Series, 88, 941 - 956
  5. Biswas, Shibananda and Misra, Gadadhar. 2012."Resolution of singularities for a class of Hilbert modules." Indiana University Mathematics Journal, 61, 1019-1050
  6. Biswas, Shibananda; Misra, Gadadhar and Putinar, Mihai. 2012."Unitary invariants for Hilbert modules of finite rank." Journal f{u}r die reine und angewandte Mathematik, 662, 165 - 204